# SDR CA040208001

- Difficulty date: November 24, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 5120011
- Part serial: MAL0488
- Condition: Defective
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, IB FLT SPOILER CAUTION MESSAGE GOT POSTED AND RT IB FLIGHT SPOILER FULLY DEPLOYED.  DECLARED AN EMERGENCY AND LANDED.  RT IB MULTI FUNCTION SPOILER PCU WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. NOTE: DFDR ANALYSIS INDICATED THAT THE RT INBOARD MFS DID DEPLOY.  THIS DFDR DOWNLOAD WILL BE PROVIDED TO MFG FOR REVIEW.
